# SDR CA130522003

- Difficulty date: May 16, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 4,285 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 1060064620
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ENGINE RPM INDICATING HIGH AND ROTOR RPM INDICATING LOW. GOVERNOR HUNTING DURING GROUND RUN.  A HIGH PITCH ABNORMAL NOISE WAS HEARD WHEN REDUCING POWER SETTING.  MAINTENANCE OBSERVED ERRATIC TACH INDICATION DURING GROUND RUN.  RT MAGNETO REPLACED.
